# SDR GTIA2018051902659

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 18,020 hours, 8,160 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AEVC BLOWER FAN MAKING GROWLING NOISES AND ADMITTING ODOR. R&R AEVC BLOWER FAN (20 HQ) IAW AMM 21-26-51. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED
